Articles

Sur les classes de similitude de corps à involution de degré 8, C.R. Acad. Sc. Paris, Sér. A 286 (1978) 875–876.

(Avec S.A. Amitsur et L.H. Rowen) : Division algebras of degree 4 and 8 with involution, Israel J. Math. 33 (1979) 133–148. (Annonce préliminaire : Bull. Amer. Math. Soc. (N.S.) 1 (1979) 691–693).

Remarque sur le groupe des automorphismes d'un arbre, Ann. Soc. Scient. Bruxelles 93 (1979) 196–202.

Produits croisés abéliens, J. Algebra 70 (1981) 420–436.

(Avec A. Leroy et P. Van Praag) : Sur les anneaux simples différentiels, Comm. Algebra 10 (1982) 1307–1314.

(Avec R. Elman, T.-Y. Lam et A.R. Wadsworth) : Witt rings and Brauer groups under multiquadratic extensions I, Amer. Math. J. 105 (1983) 1119–1170. (JSTOR)

(Avec D.B. Shapiro et A.R. Wadsworth) : Witt rings and Brauer groups under multiquadratic extensions II, J. Algebra 78 (1982) 58–90.

Cyclic algebras of small exponent, Proc. Amer. Math. Soc. 89 (1983) 587–588.

(Avec S.A. Amitsur) : Kummer subfields of Malcev-Neumann division algebras, Israel J. Math. 50 (1985) 114–144.

(Avec S.A. Amitsur) : Totally ramified splitting fields of central simple algebras over Henselian fields, J. Algebra 98 (1986) 95–101.

(Avec S.A. Amitsur) : Symplectic modules, Israel J. Math. 54 (1986) 266–290.

(Avec P. Mammone) : Clifford division algebras and anisotropic quadratic forms : two counterexamples, Glasgow Math. J. 28 (1986) 227–228.

Cyclic and elementary abelian subfields of Malcev-Neumann division algebras, J. pure app. Algebra 42 (1986) 199–220.

On the corestriction of central simple algebras, Math. Z. 194 (1987) 267–274.

(Avec A.R. Wadsworth) : Totally ramified valuations on finite dimensional division algebras, Trans. Amer. Math. Soc. 302 (1987) 223–250.

Algèbres indécomposables d'exposant premier, Advances in Math. 65 (1987) 205–228.

(Avec P. Mammone) : Dihedral algebras are cyclic, Proc. Amer. Math. Soc. 101 (1987) 217–218.

(Avec N. Vast) : Représentation de -1 comme somme de carrés dans certains algèbres de quaternions, C.R. Acad. Sci. Paris, Sér. I, 305 (1987) 583–586.

(Avec D.B. Leep et N. Vast) : The level of division algebras over local and global fields, J. Number Theory 33 (1989) 53–70.

Algèbres à division et extensions de corps sauvagement ramifiées de degré premier, J. reine angew. Math. 404 (1990) 1–38. (GDZ)

(Avec P. Dutilleul) : Une caractérisation des algèbres de quaternions et d'octonions par leurs éléments de carré central, Bull. Soc. Math. Belgique, Sér. B, 42 (1990) 369–378.

(Avec M. Denert, J. Van Geel et N. Vast) : The level of cyclic division algebras, Math. Z. 205 (1990) 603–616. (GDZ)

Réduction de l'indice d'une algèbre simple centrale sur le corps des fonctions d'une quadrique, Bull. Soc. Math. Belgique, Sér. A, 42 (1990) 735–745.

(Avec P. Mammone et A.R. Wadsworth) : Fields of characteristic 2 with prescribed u-invariants, Math. Ann. 290 (1991) 109–128. (GDZ)

(Avec D. Lewis) : On the signature of an involution, Arch. Math. 60 (1993) 128–135.

(Avec A.S. Merkurjev) : Galois cohomology of biquadratic extensions, Comment. Math. Helvetici 68 (1993) 138–169. (GDZ)

(Avec D. Lewis) : Square class groups and Witt rings of central simple algebras, J. Algebra 154 (1993) 360–376.

(Avec T.-Y. Lam et D.B. Leep) : Biquaternion algebras and quartic extensions, Pub. Math. I.H.E.S. 77 (1993) 63–102. (NUMDAM)

(Avec E. Bayer-Fluckiger et D. Shapiro) : Hyperbolic involutions, Math. Z. 214 (1993) 461–476. (GDZ)

(Avec D. Dzierzgowski) : Square-central elements in alternative algebras of characteristic 2, Comm. Algebra 22(13) (1994) 5525–5531.

(Avec M. Chacron, H. Dherte, A.R. Wadsworth et V.I. Yanchevskii) : Discriminants of involutions on Henselian division algebras, Pacific J. Math. 167 (1995) 49–79.

(Avec A.S. Merkurjev) : The multipliers of similitudes and the Brauer group of homogeneous varieties, J. reine angew. Math. 461 (1995) 13–47. (GDZ)

A Cassels-Pfister theorem for involutions on central simple algebras, J. Algebra 181 (1996) 857–875.

(Avec J.-B. Gatsinzi) : Involutions and Brauer-Severi varieties, Indag. Math. (N.S.) 7 (1996) 149–160.

(Avec D. Haile, M.-A. Knus et M. Rost) : Algebras of odd degree with involution, trace forms and dihedral extensions, Israel J. Math. 96 (1996) 299–340.

(Avec L.H. Rowen) : On the decomposition of cyclic algebras, Israel J. Math. 96 (1996) 553–578.

(Avec R. Garibaldi et A.R. Wadsworth) : Galois cohomology of special orthogonal groups, Manuscripta Math. 93 (1997) 247–266. (GDZ)

(Avec D. Haile) : Algebras with involution that become hyperbolic under a given extension, J. Algebra 199 (1998) 94–115.

(Avec D. Hoffmann) : On 14-dimensional forms in I3, 8-dimensional forms in I2, and the common value property, Documenta Math. 3 (1998) 189–214.

(Avec M. Chacron et A. Wadsworth) : Tractable fields, Canadian J. Math. 51 (1999) 10–25.

(Avec D. Lewis) : Classification theorems for central simple algebras with involution, Manuscripta Math. 100 (1999) 259–276.

Pfaffiens et déterminant de E. H. Moore, Bull. Belgian Math. Soc. 6 (1999) 537–539.

(Avec I. Dejaiffe et D. Lewis) : Witt equivalence of central simple algebras with involution, Rend. Circ. Mat. Palermo Ser II, 49 (2000) 325–342.

(Avec S. Garibaldi et A. Quéguiner-Mathieu) : Involutions and trace forms on exterior powers of a central simple algebra,
Documenta Math. 6 (2001) 97–118.

(Avec M.A. Elomary) : Classification of quadratic forms over skew fields of characteristic 2, J. Algebra 240 (2001) 366–392.

(Avec A. Cortella) : The asymmetry of an anti-automorphism, J. Pure App. Algebra 167 (2002) 175–193.

(Avec A. Quéguiner-Mathieu) : Discriminant and Clifford algebras, Math. Z. 240 (2002) 345–384.

(Avec D. J. Saltman) : Generic algebras with involution of degree 8m, J. Algebra 258 (2002) 535–542.

(Avec G. Berhuy et M. Monsurrò) : The discriminant of a symplectic involution, Pacific J. Math. 209 (2003) 201–218.

(Avec A.S. Merkurjev et R. Parimala) : Invariants of quasi-trivial tori and the Rost invariant, Algebra i Analiz 14 (2002) 110­151 ; St. Petersburg Math. J. 14 (2003) 791–821.

(Avec M. Mahdavi-Hezavehi) : Cyclicity conditions for division algebras of prime degree, Proc. Amer. Math. Soc. 131 (2003) 3673–3676.

(Avec M.-A. Knus) : Quartic Exercises, IJMMS 2003, n°68 (2003) 4263–4323.

(Avec A. Serhir) : The discriminant of a decomposable symplectic involution, J. Algebra 273 (2004) 601–607.

(Avec R. Preeti) : Multipliers of Improper Similitudes, Documenta Math. 9 (2004) 183–204.

(Avec G. Berhuy et M. Monsurrò) : Cohomological invariants and R-triviality of adjoint classical groups, Math. Z. 248 (2004) 313–323.

(Avec P.J. Morandi et B.A. Sethuraman) : Division algebras with an anti-automorphism but with no involution, Adv. Geometry 5 (2005) 485–495.

(Avec A. Cortella) : Le théorème de Skolem-Noether pour les modules sur des anneaux principaux, J. Théorie des Nombres de Bordeaux 17 (2005) 511–516.

(Avec M. Rost et J-P. Serre) : La forme trace d’une algèbre simple centrale de degré 4, C. R. Acad. Sci. Paris, Sér. I 342 (2006) 83–87.

La forme seconde trace d’une algèbre simple centrale de degré 4 de caractéristique 2, C. R. Acad. Sci. Paris, Sér. I 342 (2006) 89–92.

(Avec D.J. Lewis, M. Mahmoudi et O. Villa) : Decomposable quadratic forms and involutions, J. Algebra 298 (2006) 612–629.

(Avec J.-F. Renard et A.R. Wadsworth) : Graded Hermitian Forms and Springer’s Theorem, Indag. Math. 18 (2007) 97–134.

(Avec G. Berhuy et C. Frings) : Galois cohomology of the classical groups over imperfect fields, J. pure app. Algebra 211 (2007) 307–341.

(Avec S. Garibaldi et R. Parimala) : Discriminant of symplectic involutions, Pure App. Math. Quarterly 5 (2009) 349–374.

(Avec D. Haile et J.-M. Kuo) : On chains in division algebras of degree 3, C. R. Acad. Sci. Paris, Sér. I 347 (2009) 849–852.

(Avec M. Raczek) : Ternary cubic forms and étale algebras, Enseignement Math. (2) 55 (2009) 139–156.

(Avec A. Masquelein et A. Quéguiner-Mathieu) : Quadratic forms of dimension 8 with trivial discriminant and Clifford algebra of index 4, Arch. Math. 93 (2009) 129–138.

(Avec A.R. Wadsworth) : Value functions and associated graded rings for semisimple algebras, Trans. Amer. Math. Soc. 362 (2010) 687–726.

Hyperbolicity of symplectic and unitary involutions (Appendix to a paper of N. Karpenko), Documenta Math. Extra vol. Suslin (2010) 389–392.

(Avec A. Quéguiner-Mathieu) : Algebras with involution that become hyperbolic over the function field of a conic, Israel J. Math. 180 (2010) 317–344. (Version prépubliée)

(Avec M.-A. Knus) : Thin Severi-Brauer varieties, Pure App. Math. Quarterly 7 (2011) 745782. (Version prépubliée)

(Avec M.A. Elomary) : Springer’s theorem for tame quadratic forms over Henselian fields, Math. Z. 269 (2011) 309323. (Version prépubliée)

(Avec A.R. Wadsworth) : Valuations on algebras with involution, Math. Ann. 351 (2011) 109148.

(Avec A. Quéguiner-Mathieu) : Cohomological invariants for orthogonal involutions on degree 8 algebras, J. K-theory 9 (2012) 333358. (Version prépubliée)

(Avec R. Parimala et R.M. Weiss) : The Kneser-Tits conjecture for groups with Tits index E8,2 over an arbitrary field, Transformation Groups 17 (2012) 209–231. (Version prépubliée)

(Avec V. Chernousov et M.-A. Knus) : Conjugacy classes of trialitarian automorphisms and symmetric compositions, J. Ramanujan Math. Soc. 27 (2012) 479
–508. (Version prépubliée)

Isotropy of symplectic and unitary involutions (appendix to a paper of N. Karpenko), Amer. J. Math. 135 (2013) 12
–15. (Version prépubliée)

(Avec V. Chernousov, A. Elduque et M.-A. Knus) : Algebraic groups of type D4, triality, and composition algebras, Documenta Math. 18 (2013) 413
–468.

(Avec M.-A. Knus) : Quadratic forms, compositions and triality over F1, Expo. Math. 31 (2013) 305–333. (Version prépubliée)

(Avec D. Kohel, K. Lauter et C. Petit) : On the quaternion l-isogeny path problem, LMS J. Comput. Math. 17 (Special issue A) (2014) 418–432.

(Avec M.-A. Knus) : Triality and algebraic groups of type 3D4, Documenta Math. Extra Volume: Alexander S. Merkurjev's Sixtieth Birthday (2015) 387—405.

(Avec A. Quéguiner-Mathieu) : The Arason invariant of orthogonal involutions of degree 12 and 8, and quaternionic subgroups of the Brauer group, Documenta Math. Extra Volume: Alexander S. Merkurjev's Sixtieth Birthday (2015) 529—576.

mise à jour : septembre 2016